Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes entamoeba histolytica cyst and what medicine should be taken ?

what causes entamoeba histolytica cyst 0-1hpf? is it harmful? i have not yet taken any medicine yet. 12 days ago with soft stool. 43 years old, female.
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
u need not to worry
u have soft stool and it will take 4-5 day to be normal
0-1 entamoeba is of not clinical significant
if u have more problem and it do not decrease in 2-3 day then u need to consult doctor
and take medicine .
drink more water and avoid outside food .
Answered: Mon, 4 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
welcome to HCM
read ur prob , do not worrry . 0-1 entameba has no significans, it does noy\t produse any symptomes, it normally present in our intestine , so dont bother ,
there is no need of start any medicine for it.
Dr aseem 9982583020
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor